Aug 22, 2005
Perhaps I am wrong, but I assume I am at an increased risk of DVT (and God forbid PE) as a result of the great amount of time that I spend in bed. This is HIV/fatigue related, btw, because I spend so much time in bed as a result of fatigue.
To be honest, I can't blame it ALL on hiv/fatigue -- having bought a laptop computer and moving the t.v. into my bedroom hasn't helped, it's just so convenient to spend most of my waking hours (in addition to sleeping hours, of course) in bed.
Although I plan and hope to become more active, I am wondering if I am in fact at increased risk of DVT/PE and whether or not I should be on some form of prophylaxis: Would a daily dose of aspirin be beneficial?
Response from Dr. Frascino
A daily dose of aspirin (81 mg) certainly won't hurt, but a daily dose of exercise is what you really need. Read through the archives of this forum and review the common causes of HIV-related fatigue. Discuss these in detail with your HIV specialist. Move the laptop and TV out of the bedroom. Don't "plan and hope to become more active;" just do it! Now turn the computer off and get moving before your "I'm getting as big as a house" becomes "I'm getting as big as a multiple family dwelling."
Not Stupid, Am Scared
Please tell us what you know about Mycobactium Gordonia
- Black Spots After Getting A Tattoo Worried I Have HIV
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Itchy Balls After Touching Penis Sign Of HIV AIDS
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Painful Red Spots After Swallowing Cum Worried I Have HIV
- Can Genital Warts Cause Sterility?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.